Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 391568, 10 pages
Research Article

Local Convexity-Preserving Rational Cubic Spline for Convex Data

1Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 George Town, Penang, Malaysia

Received 31 August 2013; Accepted 10 February 2014; Published 13 March 2014

Academic Editors: S. De Marchi and J. Tan

Copyright © 2014 Muhammad Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jamaludin Ali, Ahmad Abd Majid, Mohd Nain Hj Awang, and Muhammad Abbas, “Convex data modelling using rational bi-cubic spline function,” ScienceAsia, vol. 40, pp. 31–39, 2014. View at Publisher · View at Google Scholar